# SDR AALA202303276525

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 82,654 hours, 10,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 183597
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ALL EMERGENCY LIGHTS TO EMERGENCY LIGHTS POWER SUPPLY M33407 LOCATED ABOVE L4 DOOR ARE INOPERATIVE. REPLACED EMERGENCY LIGHTS POWER SUPPLY M33407 BATTERY PACK PER 33-51-06-960-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
